Article citationsMore>>

V. E. Tarasov, “Fractional Vector Calculus and Fractional Maxwell’s Equations,” Annals of Physics, Vol. 323, No. 11, 2008, pp. 2756-2778. doi:10.1016/j.aop.2008.04.005

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.